Skating Camp with Anita Hartshorn and Frank Sweiding, Friday, September 17

Friday, September 17, 3:30 to 6:15 pm

World Professional Pair Champions Anita Hartshorn and Frank Sweiding will hold a skating camp at Jay Lively Ice Arena, both on and off-ice. The camp is open to FFSC members as well as members of other US Figure Skating Clubs.

Schedule
3:30 - 4:30 pm: On-ice
4:30 - 5:15 pm: On-ice 45 mins of skaters with Anita & Frank each working 1-2 elements among the skaters offering insight and guidance, distanced.
5:15 - 5:30 pm: 15 mins transition
5:30 - 6:15 pm: Off-ice, distanced

Note: We will have cub ice before the camp, from 2:45 to 3:30 pm, open to all members as usual. At 3:30, all skaters not participating in the camp must clear the ice.

Cost
FFSC members: $25.00
Members of other USFSA clubs: $35.00

Registration is open. Sign up via our online membership system. Go to Contract Ice and open September Club Ice. Then choose the Skating Camp. (There is a 45-minute Club Ice session just before the camp which is open to all.)